Global Optimization of Polynomials Using Gradient Tentacles and Sums of Squares

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:e03fa978db8f2a79b9a2e3f2602e5cda

SCHWEIGHOFER, Markus, 2006. Global Optimization of Polynomials Using Gradient Tentacles and Sums of Squares. In: SIAM Journal on Optimization. 17(3), pp. 920-942. ISSN 1052-6234

@article{Schweighofer2006Globa-15644, title={Global Optimization of Polynomials Using Gradient Tentacles and Sums of Squares}, year={2006}, doi={10.1137/050647098}, number={3}, volume={17}, issn={1052-6234}, journal={SIAM Journal on Optimization}, pages={920--942}, author={Schweighofer, Markus} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/15644"> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-10-31T09:57:00Z</dcterms:available> <dc:language>eng</dc:language> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-10-31T09:57:00Z</dc:date> <dc:rights>deposit-license</dc:rights> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dcterms:issued>2006</dcterms:issued> <dcterms:abstract xml:lang="eng">In this work, the combine the theory of generalized critical values with the theory of iterated rings of bounded elements (real holomorphy rings). We consider the problem of computing the global infimum of a real polynomial in several variables. Every global minimizer lies on the gradient variety. If the polynomial attains minimum, it is therefore equivalent to look for the greatest lower bound on its gradient variety. Nie, Demmel and Sturmfels proved recently a theorem about the existence of sums of squares certificates for such lower bounds. Based on these certificates, they find arbitrarily tight relaxations of the original problem that can be formulated as semidefinite programs and thus be solved efficiently. We deal here with the more general case when the polynomial is bounded from below but does not necessarily attain a minimum. In this case, the method of Nie, Demmel and Sturmfels might yield completely wrong results. In order to overcome this problem, we replace the gradient variety by larger semialgebraic sets which we call gradient tentacles. It now gets substantially harder to prove the existence of the necessary sums of squares certificates.</dcterms:abstract> <dcterms:title>Global Optimization of Polynomials Using Gradient Tentacles and Sums of Squares</dcterms:title> <dc:creator>Schweighofer, Markus</dc:creator> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/15644"/> <dc:contributor>Schweighofer, Markus</dc:contributor> <dcterms:bibliographicCitation>SIAM Journal of Optimization 17 (2006), 3. - S. 920-942</dcterms:bibliographicCitation> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

tentacle.pdf 72

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto